Ungleichungen für die Quermassenintegrale polarer Körper.

Erhard Heil

Manuscripta mathematica (1976)

  • Volume: 19, page 143-150
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Heil, Erhard. "Ungleichungen für die Quermassenintegrale polarer Körper.." Manuscripta mathematica 19 (1976): 143-150. <http://eudml.org/doc/154410>.

author = {Heil, Erhard},
journal = {Manuscripta mathematica},
pages = {143-150},
title = {Ungleichungen für die Quermassenintegrale polarer Körper.},
url = {http://eudml.org/doc/154410},
volume = {19},
year = {1976},

AU - Heil, Erhard
TI - Ungleichungen für die Quermassenintegrale polarer Körper.
JO - Manuscripta mathematica
PY - 1976
VL - 19
SP - 143
EP - 150
UR - http://eudml.org/doc/154410
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.